Vol. 308, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Existence of steady multiple vortex patches to the vortex-wave system

Daomin Cao and Guodong Wang

Vol. 308 (2020), No. 2, 257–279
Abstract

We prove the existence of steady multiple vortex patch solutions to the vortex-wave system in a planar bounded domain. The construction is performed by solving a certain variational problem for the vorticity and studying the asymptotic behavior as the vorticity strength goes to infinity.

Keywords
vortex-wave system, vortex patch, Euler equations, Kirchhoff–Routh function, variational problem
Mathematical Subject Classification 2010
Primary: 35J50, 35Q35
Milestones
Received: 11 June 2018
Accepted: 10 July 2020
Published: 9 December 2020
Authors
Daomin Cao
Institute of Applied Mathematics
Chinese Academy of Sciences
Beijing,
China
Guodong Wang
Institute for Advanced Study in Mathematics
Harbin Institute of Technology
Harbin,
China